# SDR SWAA084750

- Difficulty date: August 27, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N330SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23694
- Aircraft time: 67,609 hours, 61,443 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546535335
- Part serial: 1421
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING OUTBOARD T/E AFT FLAP DELAMINATED AT INBOARD END.  REMOVED AND REPLACED FLAP PER MM.
